By Topic

Comments on "Explicit criterion for the positive definiteness of a general quartic form"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Fei Wang ; Dept. of Appl. Math., Hong Kong Polytech. Univ., China ; Liqun Qi

The purpose of this note is to point out that the result in the above paper (W. H. Ku, IEEE Trans. Autom. Control, vol. AC-10, no. 3, pp. 372-373, Jul. 1965) is incomplete, and to give a complete and improved result.

Published in:

IEEE Transactions on Automatic Control  (Volume:50 ,  Issue: 3 )